MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALLIANCE GLENOID MODULAR CENTER POST REAMER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED

ZIMMER BIOMET, INC. ALLIANCE GLENOID MODULAR CENTER POST REAMER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Catalog Number SBGL3007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction

Brand Name
ALLIANCE GLENOID MODULAR CENTER POST REAMER
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25778561
Report Number0001822565-2026-02521
Device Sequence Number21513214
Product Code KWS
UDI-Device Identifier00889024574779
UDI-Public(01)00889024574779(10)65476169
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL3007
Device Lot Number65476169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexMale